Home - 필리핀어학원, 바기오어학원, 필리핀어학연수
로고 - 필리핀어학원, 바기오어학원, 필리핀어학연수 A+소개 - 필리핀어학원, 바기오어학원, 필리핀어학연수 수업안내 - 필리핀어학원, 바기오어학원, 필리핀어학연수 연수준비 - 필리핀어학원, 바기오어학원, 필리핀어학연수 연수비용 - 필리핀어학원, 바기오어학원, 필리핀어학연수 접수신청 - 필리핀어학원, 바기오어학원, 필리핀어학연수 커뮤니티 - 필리핀어학원, 바기오어학원, 필리핀어학연수
- 질문과답변
- 공지사항
- 자주묻는질문
- 연수수기
- 수업동영상+선생소개
- 포토 : 엘레강트 이모저모
- 포토 : 어학원 시설
- 포토 : 기숙사 시설
- A+ 연계연수 사례모음
- 문법의 이해 (영어공부노하우)
- 비기너를 위한 보카의 이해
- 중급자를 위한 토익 한수
- 회원전용(졸업생들의 조언)
- 고급자를 위한 issue 영어
- 영어로 즐기는 필리핀생활
- 인기게시물 탑10
연계연수 - 필리핀어학원, 바기오어학원, 필리핀어학연수
선택이유 - 필리핀어학원, 바기오어학원, 필리핀어학연수
장점 - 필리핀어학원, 바기오어학원, 필리핀어학연수
선생님소개 - 필리핀어학원, 바기오어학원, 필리핀어학연수
레벨소개 - 필리핀어학원, 바기오어학원, 필리핀어학연수
연수비용 - 필리핀어학원, 바기오어학원, 필리핀어학연수
온라인접수 - 필리핀어학원, 바기오어학원, 필리핀어학연수
고급자를 위한 issue 영어 Home > 커뮤니티 > 고급자를 위한 issue 영어
Tamiflu fears rising after suicide of teenager 작성자 : 에이플러스
작성일 : 2018-12-31, 조회수 : 169

 

Public concern is growing about potentially dangerous side effects of a popular flu medicine after a middle school student in Busan leapt to her death on Saturday after taking it.
지난 토요일 부산의 한 중학생이 감기약을 복용한 후 투신자살한 이후 대중들의 우려가 커지고 있습니다. 

 

Oseltamivir, better known by its brand name Tamiflu, is being blamed for causing symptoms of psychosis and hallucinations that led to the apparent suicide.
타미플루로 더 잘알려진 Oseltamivir는 자살로 이끄는 정신병과 환각증상을 일으킨 것으로 비난을 받고 있습니다. 

 

The side effects of Tamiflu are not well known, although hundreds of complaints are made about them every year in Korea alone.
매년 한국에서만 수백 건의 불평사항들이 접수 되지만 타미플루의 부작용은 잘 알려지지 않았습니다.

 

The teen in Busan vomited after her first dose of the drug and then exhibited bizarre symptoms following a second dose 12 hours later, the girl’s mother told reporters on Tuesday. Complaining of insomnia due to “strange noises coming from upstairs,” the girl was last seen leaving her bedroom early Saturday morning. Her parents believed she was getting water.
부산에서 한 10대 여학생이 첫 복용 이후 구토를 하였고, 12시간 후 두 번째 복용 후 이상한 증상을 보였다고 지난 화요일 한 여학생의 어머니가 제보하였습니다. “위층에서 들려오는 기이한 소음 때문”에 불면증을 호소한 이 소녀는 토요일 아침 일찍 방을 나가는 것이 마지막으로 목격되었습니다. 그녀의 부모님은 그녀가 물을 가지러 간줄 알았다고 합니다. 

 

A short time later, the girl’s father looked out the window of their home on the 12th floor of an apartment building and saw her lying dead near some bushes on the ground.
얼마 후, 이 소녀의 아버지는 아파트 건물의 12층에 있는 그들의 집 창문 밖을 내다 보았을 때 소녀가 땅 위의 덤불 근처에서 죽어있는 것을 보았습니다. 

 

The victim’s family told police that she had been prescribed Tamiflu by a local doctor on Friday after coming down with flu symptoms. Her mother later told KBS News that they were certain it was the drug that caused the hallucinogenic effects that made her leap to her death.
피해자 가족은 감기 증상을 진단 받고 동네 의사에게 타미플루 처방을 받았다고 경찰에 말했습니다. 그녀의 엄마는 그녀가 그 약 때문에 환각증세를 겪어 죽음에 이르게 된 것을 확신한다고 KBS 뉴스 측에 말했습니다. 

 

The police said it will conduct a chemical autopsy to analyze the presence of the drug in the teen’s bloodstream.
경찰은 10대 소녀의 혈류 속에 있는 약물의 존재를 분석하기 위해 부검을 실시 할 것이라고 전했습니다.

 

This was the third reported case in Korea of someone jumping from a high place while being treated with Tamiflu, which has been prescribed widely since the swine flu epidemic in 2009, according to the Ministry of Food and Drug Safety.
식품의약품안전처에 따르면 2009년 신종플루 이후 타미플루가 광범위하게 처방된 이후 치료를 받다가 높은 곳에서 뛰어내려 일어난 사고로 한국에서 세 번째 보고된 사례입니다.

 

In 2009, another middle school student made a suicide attempt from the sixth floor of an apartment in Bucheon, Gyeonggi, and was badly injured in the fall. The student later said he heard strange noises after taking the drug.  

2009년 다른 중학생도 경기도 부천에있는 아파트 6층에서 자살을 시도 하였지만 중상을 입었습니다. 나중에 학생이 말하기를 약을 복용하고 나서 이상한 소리를 들었다고 합니다. 

 

An 11-year-old child being treated with Tamiflu died in 2016 after jumping off the 21st floor of an apartment building.
2016년 11살 어린아이도 타미플루를 처방 받은 뒤 아파트 21층에서 뛰어내려 사망하였습니다. 

 

The Ministry of Food and Drug Safety distributed warning letters to pharmacies across the country on Tuesday, mandating its circulation to any consumers of the drug.
식품의약품안전처가 화요일 전국 약국에 소비자들에게 그 약의 유통을 명령하는 경고문을 배포하였습니다.

 

“The effects of Oseltamivir are not yet clear among patients under the age of 10 but may induce unordinary behavior and accidents like falling when taken,” read the warning letter, taken verbatim from a cautionary label on Tamiflu packaging. “A guardian should be present at all times for at least two days around children or teenagers who consume the drug.”
“Oseltamivir의 영향은 아직 10세 미만의 환자들 사이에서 분명하지 않지만, 복용 시에 비정상적 행동과 추락과 같은 사고를 유발할 수 있습니다” 타미플루 포장의 경고 라벨에 적힌 경고문 입니다. “이 약을 복용하는 어린이나 청소년의 보호자는 적어도 2일동안은 아이들 주변에 있어야 합니다”

 

Developed by the Swiss pharmaceutical company F. Hoffmann-La Roche in November 2001, Tamiflu has been widely consumed internationally as an antiviral flu medication recommended for people who have flu-related complications.
2001년 11월 스위스 제약회사 F. Hoffmann-La Roche에 의해 개발된 타미플루는 독감과 관련된 합병증을 가진 사람들에게 권장하는 항바이러스제로서 국제적으로 널리 사용되어왔습니다.

 

While shown to be relatively effective at preventing the spread of influenza, the drug’s safety has been consistently questioned due to rare incidences of psychotic effects. It gained particular international attention in 2005, after 12 children died and 32 experienced abnormal behavior after taking the drug in Japan.
독감이 퍼지는 것을 막는데 비교적 효과적인 것으로 나타난 반면, 약의 안전성은 드문 정신 질환 발생으로 인해 지속적으로 의심되어 왔습니다. 이 약은 일본에서 12명의 아이들이 죽고 32명의 아이들이 이 약을 복용한 후 비정상적인 행동을 경험한 후 2005년 국제적으로 주목을 받았습니다.

 

Korea’s Drug Ministry receives around 200 complaints of side effects to the drug each year, with 206 cases reported from January to September this year. Most are nausea or vomiting, but hallucinations have been reported.
한국 의약부는 매년 200건의 부작용에 대한 불만을 접수하고 있으며, 올해 1월부터 9월까지 206건의 신고가 접수 되었습니다. 대부분 매스꺼움이나 구토증상인데, 환각증세도 접수 되었습니다.

 

Medical experts in the United States remain divided as to whether the hallucinogenic symptoms are effects of the drug or of encephalitis, an inflammation of the brain commonly induced by influenza. The condition reportedly can produce delusions and induce extreme behavior.
미국의 의학 전문가들은 환각 증세가 약의 영향인지 보통 인플루엔자에 의해 유발되는 뇌염의 영향인지에 대해 의견이 나누어 지고 있습니다. 이런 상황은 망상을 일으키고 극단적인 행동을 유발할 수 있다고 합니다.
 



번호 제목 작성자 작성일 조회
126   중고급자를 위한 공부코너입니다 원장 2013-11-01 2938
125   Easter Sunday bomb blasts kill more than... 에이플러스 2019-04-30 44
124   Trump cancels new sanctions on North 에이플러스 2019-03-30 98
123   Kim Jong-un departs for Hanoi by train 에이플러스 2019-02-28 182
122   In search of the origin of Korea’s fine ... 에이플러스 2019-02-01 151
121   Tamiflu fears rising after suicide of te... 에이플러스 2018-12-31 169
120   White House's Kudlow floats possible 'br... 에이플러스 2018-11-30 195
119   Lion Air crash: No answers as to cause o... 에이플러스 2018-11-01 242
118   Indonesia tsunami: Palu hit by 'worst ca... 에이플러스 2018-10-02 284
117   BTS tops Billboard Albums chart again wi... 에이플러스 2018-09-03 427
116   Korea is warming 에이플러스 2018-08-01 449
115   Is coffee healthy? 에이플러스 2018-06-01 540
114   North Korea’s Kim Jong-un makes history ... 에이플러스 2018-05-04 691
113   Boracay closure to start on April 26 에이플러스 2018-04-06 713
112   PyeongChang 2018 comes to close with cel... j 2018-03-05 877
111   Koreans warned not to travel to Maldives 에이플러스 2018-02-08 852
110   Happy New Year in Philippines 에이플러스 2018-01-03 973
109   트럼프 대통령 연설2 에이플러스 2017-12-14 991
108   도널드 트럼프 미국 대통령 국회 연설문1 에이플러스 2017-11-09 1100
107   One million Korean smartphone users 'at ... 에이플러스 2017-10-24 1193
[이전]   [1][2][3][4][5][6][7]  [다음]
미국어학연수   |   캐나다연수(워킹홀리데이)   |   호주연수(워킹홀리데이)   |   영국어학연수   |   아일랜드어학연수
SEC(교육법인등록증)   |   BUSINESS PERMIT(사업허가증)   |   TESDA   |   SSP
Aplus Advance School of English. INC. aplusbaguio@naver.com 바기오 학원연합회 회원교, 필리핀현지학원법인( 선생님들이 설립한 최초법인 )
Business Permit Number : 3332-08, SSP Number : MCL-2008-010, SEC Number : CN200731008, TESDA Number : NTR-08-14-03-1658
Elegant Campus : elegant hotel 421 magsaysay Avenue. Baguio City /
EnglishZone Campus: 6 P. GUEVARRA ST. BRGY. WEST MODERN SITE AURORA HILL BAGUIO CITY
원장실(Venus) 074 423 3354 도서관(Mila) 074-442-1277 교무실 074-442-1409
서울 강남 사무소 : 서울 서초구 서초동 1319-11 번지 두산베어스텔 5층505호 / Tel: 02-537-2720 / Fax : 02-6008-2713 ☞오시는 길
부산 사무소 : 부산 중구 중앙동4가 76-2번지 2층 / Tel: 051-803-1177 / Fax : 02-6008-2713 ☞오시는 길